# SDR ASAA2022022037501

- Difficulty date: February 20, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 52,881 hours, 15,776 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 ENGINE "A" FIRE LOOP WILL NOT TEST. GROUNDED - YES. BITE CHECK OF THE ENGINE/APU FIRE DETECTION UNIT RESULTED IN A LOWER FAN LOOP A FAULT. PERFORMED A GVI OF THE LOWER FAN ELEMENT AND FOUND LOOSE TERMINAL LUGS. SECURED TERMINAL LUGS PER B737-800 AMM 26-11-01/401. PERFORMED AN OP-TEST OF THE ENGINE FIRE DETECTION SYSTEM PER AMM 26-11-00-710-801. ALL TESTS NORMAL.
